# SDR VQIA2017080900034

- Difficulty date: February 26, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 6669
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED NR 2 ENG 2 LOOP B FAULT.  R & R FIRE AND OVERHEAT DETECTOR IAW AMM 261216.  NO FURTHER ISSUES REPORTED ON SUBSEQUENT FLIGHTS.
